# SDR UPS99530473

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 26702887
- Condition: Failed
- Location: Nlg Door
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, NOSE GEAR GREEN DOWN LIGHT FAILED TO ILLUMINATE WITH GEAR HANDLE DOWN.  EICAS MESSAGE GEAR DISAGREE AND GEAR DOORS DISPLAYED DOORS AND GEAR AMBER LIGHTS ILLUMINATED.  INDICATIONS NORMAL AFTER ALTN GEAR EXT,  EXCEPT DOORS LIGHT REMAINED ILLUMINATED.  REMOVED AND REPLACED NOSE GEAR DOOR SEQUENCE VALVE IAW MM 32-34-05.  SWUNG GEAR 3 TIMES, SYSTEM OP'S CHECK GOOD.
